# SDR KO0R201506180096

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N767DA
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 53,401 hours, 39,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT EXIT WING HATCH EMER LIGHTS INOPERATIVE.
